EconPapers    
Economics at your fingertips  
 

Optimization of Univariate Functions on Bounded Intervals by Interpolation and Semidefinite Programming

Etienne de Klerk, G.E.E. Elfadul and Dick Den Hertog
Additional contact information
G.E.E. Elfadul: Tilburg University, Center For Economic Research

No 2006-26, Discussion Paper from Tilburg University, Center for Economic Research

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... b5652b79d27/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:224cf14f-b76a-4803-a57d-37118d8185cc

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-01
Handle: RePEc:tiu:tiucen:224cf14f-b76a-4803-a57d-37118d8185cc